# SDR QR9R2023092000001

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723939773
- Aircraft time: 3,379 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB26300
- Part serial: 8206367
- Condition: Fluctuates
- Location: Xmsn Oil Press
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, #2 TRANSMISSION OIL PRESSURE WILL FLUCTUATE BETWEEN NORMAL, DOWN TO LESS THAN 1.5 BAR, THEN RETURN TO NORMAL. REMOVED AND REPLACED #2 TRANSMISSION PRESSURE TRANSDUCER, MOC SUCCESSFULLY COMPLETED.
